Manoharmayum, J. (2015) A structure theorem for subgroups of GLn over complete local Noetherian rings with large residual image. Proceedings of the American Mathematical Society, 143 (7). pp. 2743-2758. ISSN 0002-9939
Abstract
Given a complete local Noetherian ring (A, mA) with finite residue field and a subfield k of A/mA, we show that every closed subgroup G of GLn(A) such that G mod mA ⊇ SLn(k) contains a conjugate of SLn(W(k)A) under some small restrictions on k. Here W(k)A is the closed subring of A generated by the Teichm¨uller lifts of elements of the subfield k.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 American Mathematical Society. This is an author produced version of a paper subsequently published in Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 18 May 2016 08:41 |
Last Modified: | 23 Mar 2018 02:19 |
Published Version: | http://dx.doi.org/10.1090/S0002-9939-2015-12306-4 |
Status: | Published |
Publisher: | American Mathematical Society |
Refereed: | Yes |
Identification Number: | 10.1090/S0002-9939-2015-12306-4 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:76149 |